# SDR CALA2017121104389

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 51,529 hours, 22,005 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 0363
- Condition: Odor
- Location: E/E Bay
- Part time: 1,048 hours, 548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ODOR IN COCKPIT DURING CLIMB OUT.  REMOVED AND REPLACED FAN BLOWER IAW AMM 21-26-51 . OPS CHECK OK.NO LEAKS NOTED
